Panadol Extra Tablets | Paracetamol | Caffieine
Panadol Extra Tablets
Panadol Extra Tablets contains 500mg paracetamol and 65mg caffeine. You can prescribe this medication for the Relief of mild to moderate pain including rheumatism, neuralgia, musculoskeletal disorders, headache, symptoms of colds and flu, fever, toothache, and menstrual pain.
Active Ingredient: Paracetamol 500mg + Caffeine 65mg
Drug Form: Tablets
- Muscular aches
- Period pain
- Migraine headache
- Colds and flu
- Tension headache •
- Sinus pain
How to get it?
Surely, you can get it by login onto http://fareedpharma.com or DM on +923005080963 positively.
- This medicine has no known side effects. However, if you do experience any unusual side effects please make sure to consult your doctor.
- An allergic reaction to this medicine is uncommon. If you do experience a rash, itching, swelling, dizziness, or trouble breathing, seek medical attention immediately.
Use In Pregnancy:
There is no proof that using this medication when a woman is pregnant has any risks. But before using it, it’s advisable to talk to your doctor.
It is unknown how this medication may affect nursing women. therefore before using it, please talk to your doctor.
Can I take this medicine for a long time?
It is not recommended to take this medicine for more than 3 days unless advised by your doctor otherwise.